ScienceAsia 44(2018): 40-45 |doi:
Two numerical iteration methods for solving absolute value equations
Jun He*, Yanmin Liu, Junkang Tian
ABSTRACT: We introduce two kinds of iteration methods based on the generalization of the hermitian and skew-hermitian splitting. Their convergence properties are established. We show the effectiveness of our methods.
117 Downloads 741 Views
|School of Mathematics, Zunyi Normal College, Zunyi, Guizhou, 563006, China
* Corresponding author, E-mail: firstname.lastname@example.org
Received 8 Jun 2017, Accepted 16 Dec 2017